manuscripta mathematica

, Volume 65, Issue 3, pp 357–376

On valued function fields I

  • B. Green
  • M. Matignon
  • F. Pop
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • B. Green
    • 1
  • M. Matignon
    • 2
  • F. Pop
    • 1
  1. 1.Mathematisches InstitutUniversität HeidelbergHeidelbergGermany
  2. 2.UFR. de Mathématiques et d' Informatiquede l' Université de Bordeaux I U.A. 040 226Talence CédexFrance

Personalised recommendations